| Model Number |
BF-UC180F |
| Medical Device Problem Codes |
Break (1069); No Display/Image (1183); Detachment of Device or Device Component (2907); Environmental Particulates (2930); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ultrasonic bronchofibervideoscope was not possible to perform the leak test, as the equipment did not have rubber at the time of evaluation and inspection.The inspection found a loose distal cover, associated with possible improper handling during use of the equipment, and the image test with significant loss of vision, caused by broken fibers, a condition consistent with previous moisture ingress, which could have led to internal crystallization and subsequent degradation of the fibers.And the distal cover with dirt present, possibly due to an improper reprocessing process.The issue occurred at preparation for use and before the patient was in the room.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated: b5, d9, h2, h3, h6, h11.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.The reported problems could be caused by either excessive or inadequate physical force exerted on it by another object resulting in problems e.G.Wear, bending, deformation, fracture, fatigue.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No new information has been provided by the customer.